| Model Number |
M00515181 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 pulmonary was used in a pulmonary biopsy procedure performed on an unknown date.During the procedure, the jaws failed to close on the second pass.A different device was used to complete the procedure.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.Block h11: the returned radial jaw 4 pulmonary biopsy forceps was analyzed, and a visual inspection observed the jaws were opening uneven.Microscope inspection observed one pull wire seems to be stuck to the washer, restricting the capabilities of opening the jaws.The reported event of jaws failure to close was confirmed.Based on all available information, the manipulation or technique used to remove the distal end cap could have pulled the pull wire out of place, then it got stuck into the washer during the activation.Therefore, the most probable root cause is adverse event related to procedure.
Event or Problem Description